Beechams Flu Plus Caplets - 16 Caplets

Beechams Flu Plus Caplets - 16 Caplets

Beechams Flu Plus Hot Lemon s 10 Sachets

Beechams Flu Plus Hot Lemon - 10 Sachets

Beechams Flu Plus Caplets - 24 Caplets

Treatment for the symptoms of colds, flu and chills. These symptoms include headaches, shivers, aches and pains, congested or blocked noses, painful sinuses and sore throat pain.
£5.00
Availability: Out of stock
Details

Beechams Flu Plus Caplets - 24 Caplets are used to the symptoms of colds, flu and chills. These symptoms include headaches, shivers, aches and pains, congested or blocked noses, painful sinuses and sore throat pain.

This flu medicine contains a fever-reducing painkiller, a decongestant, and just a little shot of caffeine to get you back on your feet again.

More Information
More Information
Ebay Store Medicines
directions Please read the instructions included with the product before using it.

Do not take this medicine with any other flu, cold or decongestant products. Avoid excessive caffeine intake.

Consult your doctor before taking this medicine if you are under the care of your doctor, are receiving prescribed medication, are pregnant, or suffer from kidney or liver disease.

For oral use. Do not exceed the stated dose.
ingredients Each caplet contains the following active ingredients: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg.

For full ingredients, please see back of pack.

Since this product contains paracetamol, you must not take it with any other paracetamol product.

Keep out of sight and reach of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Beechams Flu Plus Caplets - 24 Caplets
Your Rating